# SDR MWEA98200

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Part number: 39536861
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END FITTING ON THE GALLEY SERVICE DOOR 4 HORIZONTAL BEAM WAS FOUND CRACKED.  REMOVED DAMAGED PART ORDERED NEW PART, INSTALLED IAW SRM 51-30.
